# SDR IPXA2014092684428

- Difficulty date: September 5, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65B0578610
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR L/E UPPER COVER RIVET, HEAD FOUND ELONGATED AT ELEVATOR STA 302.63.  RIGHT SIDE ELEVATOR L/E FAIRING, BONDED SKIN, AT ELEVATOR STA 302.63 AREA REPAIRED IAW RI RI55-23-10708, REV A & EO NR B747-5520-55441-A.  MAJOR REPAIR.
